ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev BCT Conf / Next BCT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop is changed to online ivent to prevention of the spread of coronavirus infection. ***





Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Vice Chair Hidekazu Murata (Kyoto Univ.), Hajime Saito (TV Tokyo)
Secretary Kohei Kambara (NHK), Takayuki Suzumura (TV Asahi), Satoshi Izumida (NTV), Mikihiro Ouchi (Panasonic), Mayuko Miyano (Toshiba Infrastracture Systems & Solutions)
Secretary Shigeki Shiokawa (Kanagawa Inst. of Tech.), Akihiro Tanabe (NTT), Toshihiro Kojima (Fuji Television)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Thu, Feb 17, 2022 12:55 - 17:30
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on BCT.

Thu, Feb 17 PM 
12:55 - 13:00
  12:55-13:00 ( 5 min. )
Thu, Feb 17 PM 
13:00 - 14:20
(1) 13:00-13:20 Autoencoder-based Pilot Pattern Design for CDL Channels Yuta Yamada, Tomoaki Ohtsuki (Keio Univ.)
(2) 13:20-13:40 Semi-passive Reconfigurable Intelligent Surface-Aided System with Reflection Modulation Chengbo Liu, Na Chen, Minoru Okada (NAIST)
(3) 13:40-14:00 A Study on Demodulation Method of UL in Induction of Next-Generation DTTB using LDM Method Masashi Sekiguchi, Takashi Komatsu, Akira Nakamura (Kanagawa Univ.), Makoto Itami (TUS)
(4) 14:00-14:20 A Study on ICI Canceller for MIMO-OFDM Mobile Reception Takeru Kitaoka (TUS), Akira Nakamura (KU), Makoto Itami (TUS)
  14:20-14:30 Break ( 10 min. )
Thu, Feb 17 PM 
14:30 - 15:30
(5) 14:30-14:50 Development of a simple and lightweight phantom for evaluating a human body avoidance technology in wireless power transfer Kazuki Sato, Kazuyuki Saito (Chiba Univ.)
(6) 14:50-15:10 A Study of High-order Modulation for SC-FDE Wireless Transmission System Hotaka Ogawa, Shoichiro Ono, Souma Sakamaki, Tomoyuki Suzuki, Akihi Kato, Tomohiko Kimura, Hiroyuki Hamazumi (Tokyo Kosen)
(7) 15:10-15:30 Study of terminal selection schemes based on subband channel matrices in terminal-collaborated MIMO reception Li Yipeng, Hokuto Taromaru, Hidekazu Murata (Kyoto Univ.)
  15:30-15:40 Break ( 10 min. )
Thu, Feb 17 PM 
15:40 - 16:05
(8) 15:40-16:05 [Invited Lecture]
Overview of Brazil's Next-generation Terrestrial Broadcasting Call for Proposal and its Activities
Kohei Kambara (NHK)
  16:05-17:05 ( 60 min. )
Thu, Feb 17 PM 
17:05 - 17:30
  17:05-17:25 ( 20 min. )
  17:25-17:30 ( 5 min. )

Announcement for Speakers
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2022-02-04 09:47:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   Prev BCT Conf / Next BCT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan